# SDR DALA2021081004587

- Difficulty date: August 7, 2021
- Submitted: August 11, 2021
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 79,770 hours, 15,658 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 1806 -ATB- DUE TO MLG DOOR DISAGREE WITH "GEAR UP" SELECTED. CORRECTIVE ACTION. REPLACED MAIN LANDING GEAR SELECTOR BYPASS VALVE AND VF TO LAX. VF FAILED. LANDING GEAR DOOR CLOSE TIME DELAY RELAY K10365 REPLACED REF TO LP 7983532. SYSTEM OPERATION IS NORMAL.
